Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What are these red coloured bumps in my butt ?

Hello, uhm, this is awkward. I have a couple of red bumps on my butt. One is larger and more red than the other. They don t hurt or anything. I am also not hairy and I have good hygiene, I take two showers a day. One more thing, I know you re doctors, but do you think my boyfriend minds that they re there. He s seen me with them before and he seems like he doesn t care, but I don t know. I know the bumps aren t zits, though, they don t have heads. When they come up, they never do. They re just red...that s really it. Not hurting, no nothing, just red and unattractive.
Asked On : Tue, 17 May 2011
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
it is common to have red bump like lesion on butt without any symptoms.
it may be due to friction over it while seating .
it may be dermatitis.
all u need to do apply clotrimazole powder in morning after bath
and hydrocortisone and antibiotic cream at night.
try this ,it will surely work.
Answered: Tue, 17 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor